Tomoyuki SHIRAI
Tomoyuki SHIRAI
Verified email at - Homepage
Cited by
Cited by
Random point fields associated with certain Fredholm determinants I: fermion, Poisson and boson point processes
T Shirai, Y Takahashi
Journal of Functional Analysis 205 (2), 414-463, 2003
Random point fields associated with certain Fredholm determinants II: fermion shifts and their ergodic and Gibbs properties
T Shirai, Y Takahashi
The Annals of Probability 31 (3), 1533-1564, 2003
A cellular network model with Ginibre configured base stations
N Miyoshi, T Shirai
Advances in Applied Probability 46 (3), 832-845, 2014
The spectrum of infinite regular line graphs
T Shirai
Transactions of the American Mathematical Society 352 (1), 115-132, 2000
Limit theorems for persistence diagrams
Y Hiraoka, T Shirai, KD Trinh
The Annals of Applied Probability 28 (5), 2740-2780, 2018
Discrete geometric analysis
T Sunada, M Kotani, T Shirai
American Mathematical Society, 2016
Asymptotic behavior of the transition probability of a random walk on an infinite graph
M Kotani, T Shirai, T Sunada
journal of functional analysis 159 (2), 664-689, 1998
Fermion process and Fredholm determinant
T Shirai, Y Takahashi
Proceedings of the second ISAAC Congress, 15-23, 2000
Some spectral and geometric properties for infinite graphs
Y Higuchi, T Shirai
Contemporary Mathematics 347, 29-56, 2004
Absolute continuity and singularity of Palm measures of the Ginibre point process
H Osada, T Shirai
Probability Theory and Related Fields 165 (3), 725-770, 2016
Large deviations for the fermion point process associated with the exponential kernel
T Shirai
Journal of statistical physics 123 (3), 615-629, 2006
Note on the spectrum of discrete Schr\" odinger operators
F Hiroshima, I Sasaki, T Shirai, A Suzuki
arXiv preprint arXiv:1209.0522, 2012
Ginibre-type point processes and their asymptotic behavior
T Shirai
Journal of the Mathematical Society of Japan 67 (2), 763-787, 2015
Isoperimetric constants of (d, f)-regular planar graphs
Y Higuchi, T Shirai
Interdisciplinary Information Sciences 9 (2), 221-228, 2003
The spectrum of magnetic Schrödinger operators on a graph with periodic structure
Y Higuchi, T Shirai
Journal of Functional Analysis 169 (2), 456-480, 1999
Minimum spanning acycle and lifetime of persistent homology in the Linial–Meshulam process
Y Hiraoka, T Shirai
Random Structures & Algorithms 51 (2), 315-340, 2017
The mean spectral measures of random Jacobi matrices related to Gaussian beta ensembles
KT Duy, T Shirai
Electronic Communications in Probability 20, 1-13, 2015
Remarks on the positivity of α-determinants
T Shirai
Kyushu Journal of Mathematics 61 (1), 169-189, 2007
Limit theorems for random analytic functions and their zeros: Dedicated to the late Professor Yasunori Okabe (Functions in Number Theory and Their Probabilistic Aspects)
T Shirai
数理解析研究所講究録別冊 34, 335-359, 2012
Cellular Networks with -Ginibre Configurated Base Stations
N Miyoshi, T Shirai
The Impact of Applications on Mathematics, 211-226, 2014
The system can't perform the operation now. Try again later.
Articles 1–20